# SDR 2019FA0000086

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 592 hours, 673 cycles
- Engine: Pwa PT6A135A
- Engine time: 592 hours, 673 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: CH921061A
- Part serial: 141959
- Condition: Defective
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXCITER BOX HAD ONE INOP OUTPUT. FOUND DURING IGNITER TEST AT ENGINE 100 HR INSPECTION / AIRFRAME PHASE 3. THIS UNIT WAS A REPLACEMENT FOR THE ORIGINAL NEW BOX AT 374.1 HR. AND 461 CYCLES. SAME PROBLEM, ONE INOP OUTPUT.
